MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7343-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer experienced leakage twice with the line utilized for tpv.The second time, the leakage occurred after 4 hours of use of the line.The line is replaced daily.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
D3: updated.D9 - date returned to mfr: 04-may-2026.H3, h8 and h6 codes: updated.The suspect device was returned for evaluation.Lot history was reviewed, and no nonconformities were identified that could have contributed to the reported complaint.Visual inspection revealed no additional damage or anomalies.Two (2) images were returned showing the asv valve and the product lot information.Functional testing was performed, during which leakage was observed.The reported issue was confirmed, and the root cause was determined to be a solvent application error during manufacturing.

Brand Name
CADD MEDICATION CASSETTE RESERVOIR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25072889
Report Number3012307300-2026-04548
Device Sequence Number18825249
Product Code FPA
UDI-Device Identifier15019517191820
UDI-Public(01)15019517191820(17)300701(10)6133278
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7343-24
Device Lot Number6133278
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient Weight28 KG